American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Donald A. Martin, Yiannis N. Moschovakis and John R. Steel. The extent of definable scales. Bull. Amer. Math. Soc. 6 (1982) 435-440. MR 648528.
Abstract, references, and article information   
View Article: PDF

[2] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information   
View Article: PDF

[3] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[4] R. W. Hansell. On the nonseparable theory of Borel and Souslin sets. Bull. Amer. Math. Soc. 78 (1972) 236-241. MR 0294138.
Abstract, references, and article information   
View Article: PDF

[5] Yiannis N. Moschovakis. Uniformization in a playful universe. Bull. Amer. Math. Soc. 77 (1971) 731-736. MR 0285390.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1